Open Access
Translator Disclaimer
Spring 2010 A Gauss-Bonnet-type formula on Riemann-Finsler surfaces with nonconstant indicatrix volume
J. Itoh, S. V. Sabau, H. Shimada
Kyoto J. Math. 50(1): 165-192 (Spring 2010). DOI: 10.1215/0023608X-2009-008

Abstract

We prove a Gauss-Bonnet-type formula for Riemann-Finsler surfaces of nonconstant indicatrix volume and with regular piecewise C-boundary. We give a Hadamard-type theorem for N-parallels of a Landsberg surface.

Citation

Download Citation

J. Itoh. S. V. Sabau. H. Shimada. "A Gauss-Bonnet-type formula on Riemann-Finsler surfaces with nonconstant indicatrix volume." Kyoto J. Math. 50 (1) 165 - 192, Spring 2010. https://doi.org/10.1215/0023608X-2009-008

Information

Published: Spring 2010
First available in Project Euclid: 13 April 2010

zbMATH: 1193.53159
MathSciNet: MR2629646
Digital Object Identifier: 10.1215/0023608X-2009-008

Subjects:
Primary: 53C60
Secondary: 53C20

Rights: Copyright © 2010 Kyoto University

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.50 • No. 1 • Spring 2010
Back to Top